MAUDE Adverse Event Report: CORIN LTD TRINITY; BIOLOX DELTA CERAMIC MODULAR HEAD Ø36MM 12/14 LONG +4

CORIN LTD TRINITY; BIOLOX DELTA CERAMIC MODULAR HEAD Ø36MM 12/14 LONG +4
Model Number 104.3610
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) initial report.Additional information, including confirmation of the lot codes, patient weight, activity level and medical history, post primary and pre revision x-rays, operative notes (primary and revision), whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary surgery, what the patient was doing at the time of the dislocation and an update on the patient post revision has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.Upon confirmation of the lot codes, the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity revision of the head and liner after approximatively 9 years and 8 months due to dislocation.Note: the trinity liner 321.04.436 is not cleared in the usa.
 
Additional Manufacturer Narrative
Per comp - (b)(4) final report.Additional information, including confirmation of the lot codes, patient weight, activity level and medical history, post primary and pre revision x-rays, operative notes (primary and revision), whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary surgery, what the patient was doing at the time of the dislocation and an update on the patient post revision has been requested in order to progress with the investigation of this event.However, the reporter did not communicate any information.The appropriate device details of the head were provided and the relevant device manufacturing record has been identified and reviewed.All parts associated with this record conformed to material and dimensional specification at the time of manufacture.Patient stickers are not available for old 2015 surgeries, unfortunately it is not possible to confirm the lot code of the liner.Based on the available information, the root cause of the reported dislocation could not be determined and thus this case is now considered closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description

Brand Name
TRINITY
Common Device Name
BIOLOX DELTA CERAMIC MODULAR HEAD Ø36MM 12/14 LONG +4
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key22904123
Report Number9614209-2025-00566
Device Sequence Number12766975
Product Code LZO
UDI-Device Identifier05055196964396
UDI-Public05055196964396
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/06/2020
Device Model Number104.3610
Device Catalogue NumberNOT APPLICABLE
Device Lot Number317715
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY / LINER: 321.04.436 LOT TO BE CONFIRMED; TRINITY / LINER: 321.04.436 LOT UNKNOWN
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexFemale